Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 237, NWS Atlanta, GA

September 26, 2024DeKalb County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 26, 2024, 7:40 PM EDT for DeKalb County, Georgia. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Sep 26, 2024, 7:40 PM EDT (23:40 UTC)
Expired
Sep 27, 2024, 3:52 PM EDT
In force
20 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Peachtree Creek at Briarwood Road near Atlanta (NFBG1). The gauge peaked at 15.68 ft at Sep 26, 2024, 10:00 PM EDT.

actionminormoderate510152009/2609/2709/28
Action stage
9 ft
Minor stage
10 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336106, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

808 
WGUS42 KFFC 262340
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
740 PM EDT Thu Sep 26 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  North Fork Peachtree Creek at Briarwood Rd Atlanta affecting 
  DeKalb County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC089-271145-
/O.NEW.KFFC.FL.W.0237.240926T2340Z-000000T0000Z/
/NFBG1.1.ER.240926T2329Z.240926T2332Z.000000T0000Z.UU/
740 PM EDT Thu Sep 26 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...North Fork Peachtree Creek at Briarwood Rd Atlanta.

* WHEN...From this evening until further notice.

* IMPACTS...At 10 feet, Flood Stage is reached. Minor flooding 
  occurs along the banks upstream and downstream of the gage on 
  Briarwood Road. Flooding of low lying portions of the Peachtree 
  Creek Greenway occurs, particularly areas of the Greenway near 
  Corporate Boulevard.

* ADDITIONAL DETAILS...
  - At 7:32 PM EDT Thursday the stage was 10.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 10 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431


$$
2 follow-up statements
146 
WGUS82 KFFC 271136
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
736 AM EDT Fri Sep 27 2024

...The Flood Warning continues for the following rivers in Georgia...

  North Fork Peachtree Creek at Briarwood Rd Atlanta affecting 
  DeKalb County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC089-272345-
/O.CON.KFFC.FL.W.0237.000000T0000Z-000000T0000Z/
/NFBG1.1.ER.240926T2329Z.240927T0230Z.000000T0000Z.UU/
736 AM EDT Fri Sep 27 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...North Fork Peachtree Creek at Briarwood Rd Atlanta.

* WHEN...Until further notice.

* IMPACTS...At 13.0 feet, Minor Flooding continues to expand further 
  into the areas along the creek upstream and downstream of the gage 
  on Briarwood Road. Portions of the Peachtree Creek Greenway are 
  inundated with up to three feet of water, particularly near 
  Corporate Boulevard.

* ADDITIONAL DETAILS...
  - At 7:16 AM EDT Friday the stage was 12.7 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 10 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431


$$
818 
WGUS82 KFFC 271952
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
352 PM EDT Fri Sep 27 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  North Fork Peachtree Creek at Briarwood Rd Atlanta affecting 
  DeKalb County.

GAC089-272100-
/O.CAN.KFFC.FL.W.0237.000000T0000Z-240927T1952Z/
/NFBG1.1.ER.240926T2329Z.240927T0230Z.240927T1851Z.UU/
352 PM EDT Fri Sep 27 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the North Fork Peachtree Creek at Briarwood Rd Atlanta.

* ADDITIONAL DETAILS...
  - At 3:15 PM EDT Friday the stage was 8 feet and rapidly
    falling. Flood stage is 10 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 26, 7:40 PM EDT, 0 minutes earlier.

Area forecast discussion, Sep 26, 7:40 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
740 PM EDT Thu Sep 26 2024

...New 00Z Aviation Discussion...

.UPDATE...
Issued at 546 PM EDT Thu Sep 26 2024

Hurricane Helene is now a major hurricane and positioned due south
of the Big Bend region of Florida. Helene is an expansive system
with impacts expected to occur well away from the storm center.
The storm will continue to accelerate northward before making
landfall tonight. Rain on the north side of Helene continues to
spread northward across the forecast area. With steady rainfall
and saturated soils from yesterday's rain, a couple of flash flood
warnings have already been issued near and south of the Atlanta
metro area. As the center of the storm draws closer, rainfall
rates are forecast to increase from south to north overnight into
Friday. With additional rainfall amounts forecast to range from
4-8 inches with localized amounts over 10 inches over a wide swath
from west- central Georgia to far northeast Georgia, it will be
likely to see widespread flash flooding with some areas
experiencing significant flash flooding and moderate to major
river flooding.

The existing Hurricane Warning has been expanded north and east to
include Butts, Jasper, Jones, Laurens, Pike, Spalding, Wheeler,
and Wilkinson counties. The Tropical Storm Warning remains in
effect across the remainder of north and central Georgia.
Tropical storm and hurricane force wind gusts, potentially
exceeding 80 mph, are expected to begin across the southern
portion of the forecast area tonight, then quickly spread north
overnight into Friday morning. Hurricane Force wind gusts will be
possible for some locations including the Atlanta Metro extending
eastward towards Athens and in the higher terrain of the northeast
Georgia mountains. Outside of these locations, Tropical Storm
force wind gusts are expected all the way up to the border with
Tennessee and North Carolina. Given the saturated soils,
widespread downing of trees and significant power outages are
expected. Prepare for an extended period of power loss!

King/KAB

&&

.SHORT TERM...
(This afternoon through Friday)
Issued at 213 PM EDT Thu Sep 26 2024

No major changes have been made to the forecast other than tweaks to
the wind forecast based on the latest NHC Helene track.

Hurricane Helene continues to intensify over the E Gulf of Mexico,
with expected landfall around the FL Big Bend area this evening.
Helene will be moving quickly N after she makes landfall, with a
potentially large area under the threat of hurricane or tropical
storm force winds overnight tonight into Friday morning.

The Predecessor Rain Event from Wednesday saturated soils across
much of the area, so additional rainfall amounts of 3 to 5 inches
across much of the area are likely. Locally higher amounts are
possible, particularly in the more persistent, training rain bands
and over the NE terrain. WPC has much of the area under a high
excessive rainfall risk. The area-wide Flood Watch remains in effect.

The risk of tornadoes continues, mainly along and to the E of
Helene's path. We've already seen rotating cells over the SE corner
of the County Warning Area (CWA). That area is also closer to some
sizable breaks in the overcast across the JAX CWA and more unstable
air. However, even low CAPE values will support isolated tornadoes.
SPC issued a Tornado Watch earlier which remains valid until this
evening. We have opted to expand this watch a bit farther to the W.
Additional expansions are possible, followed by a possible new watch
later.

Preparations for strong winds and additional heavy rainfall should
be rushed to completion before sunset today!

/SEC

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 213 PM EDT Thu Sep 26 2024

Fortunately, much quieter conditions are expected next week in the
wake of Helene. Aside from ongoing flooding concerns on rivers and
larger waterways, only minimal PoPs are included in far north
Georgia around the lingering cutoff low through the weekend.

The remainder of the long term period next week currently looks dry.
The cutoff low finally lifts northeastward and weak northwest flow
aloft builds into the region before weak ridging builds eastward by
late week. Temperatures will be largely near seasonal averages.

RW

&&

.AVIATION...
(00Z TAFS)
Issued at 729 PM EDT Thu Sep 26 2024

Widespread SHRA is ongoing at all TAF sites on the north side of
Hurricane Helene. IFR/LIFR ceilings are expected to persist
through the overnight hours and through mid-morning ahead of
Helene and as it moves northward through Georgia. Lowest
visibilities will be within the tropical rainbands overnight into
Friday morning. Winds will steadily increase tonight. Highest
wind gusts are expected between 08-09Z and daybreak at all TAF
sites, with gusts up to 75 kts at MCN and 50-55 kts at the ATL
sites. Wind directions will be from NE overnight into the early
morning, shifting to SW by daybreak and through much of the day on
Friday. Winds will gradually diminish after mid-morning, but
remain gusty throughout the day. As Helene continues north,
ceilings will improve to MVFR by 17-18Z and VFR by 22-23Z.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  76  62  79 / 100  40  10  10
Atlanta         66  74  63  77 / 100  40  10  10
Blairsville     62  71  58  68 / 100 100  30  50
Cartersville    64  75  63  77 / 100  70  20  20
Columbus        66  79  63  82 / 100  10   0  10
Gainesville     67  74  63  75 / 100  60  20  20
Macon           68  79  63  82 / 100  10   0   0
Rome            66  75  63  76 / 100  80  30  30
Peachtree City  64  75  61  78 / 100  30  10  10
Vidalia         72  83  65  85 / 100   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>055-057-060>062-066-067-073>076-078-085-086-098-112-
113.

Hurricane Warning for GAZ056-058-059-068>072-079>084-089>097-
102>111.

&&

SHORT TERM...SEC
LONG TERM....RW
AVIATION...King
Hazardous weather outlook, Sep 26, 2:46 PM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
246 PM EDT Thu Sep 26 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
246 PM EDT Thu Sep 26 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Rounds of torrential rainfall and significant flooding and flash
flooding are expected across the area through tonight. Brief
tornadoes will also be possible, especially across east central
Georgia. As Hurricane Helene moves into the state this evening,
hurricane and tropical storm force winds will spread quickly
north. All preparations for widespread high wind impacts and power
outages should be rushed to completion by this evening.

For more details, please refer to the latest Flash Flood Watch
and Hurricane Local Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Heavy rain and tropical storm conditions will improve as Helene
moves quickly north and out of the state by midday Friday.
Flooding of larger creeks and rivers will persist into the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation tonight into Friday
morning. Please relay any information about observed severe
weather to the NWS.

In the hours before

Special weather statement, Sep 26, 3:03 PM EDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Thu Sep 26 2024

GAZ098-112-113-261930-
Toombs GA-Treutlen GA-Montgomery GA-
303 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of northwestern Toombs,
southeastern Treutlen and northeastern Montgomery Counties through
330 PM EDT...

At 302 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Higgston, or 7 miles
west of Lyons, moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Soperton, Vidalia, Higgston, Tarrytown, Zaidee, and Kibbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.

&&

LAT...LON 3220 8240 3218 8248 3238 8259 3243 8243
TIME...MOT...LOC 1902Z 164DEG 22KT 3223 8245

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 26, 3:10 PM EDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Thu Sep 26 2024

GAZ107>109-261945-
Wilcox GA-Dodge GA-Pulaski GA-
310 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of western Dodge,
southeastern Pulaski and north central Wilcox Counties through 345 PM
EDT...

At 310 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Union, or near
Abbeville, moving north at 30 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Eastman, Abbeville, Union, Five Points, Gresston, Plainfield,
Godwinsville, and Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.

&&

LAT...LON 3200 8333 3226 8344 3228 8335 3227 8335
      3228 8334 3233 8309 3230 8307 3202 8313
TIME...MOT...LOC 1910Z 158DEG 27KT 3205 8326

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 26, 3:11 PM EDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Thu Sep 26 2024

GAZ105-107-108-261945-
Dooly GA-Wilcox GA-Pulaski GA-
311 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of southwestern
Pulaski, northwestern Wilcox and eastern Dooly Counties through 345
PM EDT...

At 311 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Tippettville, or 9
miles east of Vienna, moving north at 30 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Unadilla, Pinehurst, Mock Springs, Pleasant View, and Tippettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.

&&

LAT...LON 3226 8380 3229 8358 3203 8357 3203 8368
TIME...MOT...LOC 1911Z 158DEG 27KT 3206 8363

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 26, 3:13 PM EDT, 4 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Thu Sep 26 2024

GAZ097-109>111-261945-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
313 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of south central
Laurens, east central Dodge, central Telfair and northwestern Wheeler
Counties through 345 PM EDT...

At 313 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Workmore, or 7 miles
south of McRae, moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
McRae, Alamo, Helena, Scotland, Achord, Little Ocmulgee State Park,
and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.

&&

LAT...LON 3225 8303 3225 8271 3189 8283 3189 8295
TIME...MOT...LOC 1913Z 185DEG 24KT 3196 8288

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 26, 3:28 PM EDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Thu Sep 26 2024

GAZ086-098-112-113-262000-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
328 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of northwestern Toombs,
southwestern Emanuel, eastern Treutlen and northeastern Montgomery
Counties through 400 PM EDT...

At 328 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Normantown, or 8 miles
east of Soperton, moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Blackville, Norristown, Covena, Zaidee, Gillis Springs, and
Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.

&&

LAT...LON 3227 8248 3248 8264 3249 8264 3254 8243
      3230 8237
TIME...MOT...LOC 1928Z 160DEG 22KT 3234 8245

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 26, 7:06 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Thu Sep 26 2024

GAZ081-093-094-262330-
Macon GA-Peach GA-Crawford GA-
706 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of northeastern Macon,
southwestern Peach and south central Crawford Counties through 730 PM
EDT...

At 706 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Marshallville, or 8
miles south of Fort Valley, moving northwest at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Fort Valley, Marshallville, Lee Pope, and Nakomis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central and
west central Georgia.

&&

LAT...LON 3253 8402 3253 8400 3255 8402 3255 8403
      3257 8404 3262 8401 3262 8391 3242 8387
      3240 8394
TIME...MOT...LOC 2306Z 157DEG 20KT 3243 8391

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:21 PM EDTSpecial Weather StatementFFCCrawford24 min
Sep 25, 10:24 PM EDTFlash Flood WarningFFCBibb, Crawford, Dooly, Houston, Jones, Macon and 2 more3 hr
Sep 26, 12:08 AM EDTSpecial Weather StatementFFCDodge37 min
Sep 26, 12:44 AM EDTTornado WarningFFCBleckley, Dodge, Pulaski31 min
Sep 26, 1:15 AM EDTSpecial Weather StatementFFCDodge30 min
Sep 26, 1:38 AM EDTSpecial Weather StatementFFCLaurens37 min
Sep 26, 2:12 AM EDTSpecial Weather StatementFFCJohnson, Washington33 min
Sep 26, 2:45 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Johnson, Washington30 min
Sep 26, 5:06 AM EDTSpecial Weather StatementFFCEmanuel9 min
Sep 26, 5:50 AM EDTSpecial Weather StatementFFCEmanuel25 min
Sep 26, 6:16 AM EDTSpecial Weather StatementFFCJefferson29 min
Sep 26, 6:42 AM EDTSpecial Weather StatementFFCJefferson48 min
Sep 26, 7:51 AM EDTFlash Flood WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington6 hr
Sep 26, 10:59 AM EDTRiver Flood WarningFFCFloyd, Polk31 hr
Sep 26, 11:09 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard3 days
Sep 26, 11:21 AM EDTRiver Flood WarningFFCTowns26 hr
Sep 26, 11:24 AM EDTRiver Flood WarningFFCDeKalb, Fulton26 hr
Sep 26, 11:27 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Sep 26, 1:01 PM EDTTornado WarningFFCDodge, Laurens, Wheeler29 min
Sep 26, 1:40 PM EDTTornado WarningFFCLaurens35 min
Sep 26, 1:48 PM EDTTornado WarningFFCToombs27 min
Sep 26, 1:56 PM EDTTornado WarningFFCJohnson, Laurens, Wilkinson15 min
Sep 26, 2:14 PM EDTSpecial Weather StatementFFCToombs31 min
Sep 26, 2:24 PM EDTTornado WarningFFCTelfair36 min
Sep 26, 2:40 PM EDTTornado Warning Tornado observedFFCTelfair35 min
Sep 26, 2:42 PM EDTSpecial Weather StatementFFCWilcox33 min
Sep 26, 2:42 PM EDTSpecial Weather StatementFFCToombs33 min
Sep 26, 2:46 PM EDTSpecial Weather StatementFFCWilcox29 min
Sep 26, 2:46 PM EDTSpecial Weather StatementFFCWheeler29 min
Sep 26, 2:55 PM EDTTornado WarningFFCTelfair31 min
Sep 26, 2:58 PM EDTSpecial Weather StatementFFCWheeler32 min
Sep 26, 3:03 PM EDTSpecial Weather StatementFFCTreutlen27 min
Sep 26, 3:04 PM EDTTornado WarningFFCTelfair, Wheeler26 min
Sep 26, 3:10 PM EDTSpecial Weather StatementFFCDodge35 min
Sep 26, 3:11 PM EDTFlash Flood WarningFFCButts, Fayette, Henry, Lamar, Monroe, Pike and 2 more6 hr
Sep 26, 3:11 PM EDTSpecial Weather StatementFFCDooly34 min
Sep 26, 3:13 PM EDTSpecial Weather StatementFFCTelfair32 min
Sep 26, 3:18 PM EDTFlash Flood WarningFFCClayton, DeKalb, Fayette, Fulton, Gwinnett, Henry6 hr
Sep 26, 3:18 PM EDTTornado WarningFFCDodge, Telfair, Wheeler27 min
Sep 26, 3:20 PM EDTTornado WarningFFCTelfair, Wheeler25 min
Sep 26, 3:28 PM EDTSpecial Weather StatementFFCTreutlen32 min
Sep 26, 4:36 PM EDTRiver Flood WarningFFCDooly21 hr
Sep 26, 4:54 PM EDTRiver Flood WarningFFCFayette, Spalding3 days
Sep 26, 4:54 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson4 days
Sep 26, 4:54 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding52 hr
Sep 26, 7:06 PM EDTSpecial Weather StatementFFCPeach24 min
Sep 26, 7:38 PM EDTRiver Flood WarningFFCGwinnett16 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.